# SDR P5CA0200629

- Difficulty date: January 11, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 64,924 hours, 16,743 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Wire
- Condition: Broken
- Location: Nr 11 Brake
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT BODY GEAR LEFT REAR (NR 11) ANTI-SKID LIGHT CAME ON AND WOULD NOT RESET.  WHEEL ASSY RETORQUED FOR PRECAUTION PER MM 32-45-01.  NR 11 BRAKE DEACTIVATED PER MEL.  REPAIRED BROKEN WIRES AT TRANSDUCER ELECT CONNECTION PER MM STANDARD PRACTICES.  REACTIVATED NR 11 BRAKE.  NORMAL OPERATIONS RESTORED.
